| Model Number |
2H8480 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection revealed a rupture of the filter inside the micron filter component.Pressure testing and clear passage under water testing were performed with no issues noted.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
During evaluation of a returned clearlink system non dehp solution set with duo-vent spike, the filter inside the micron filter component was found to be ruptured.No additional information is available.